Celiac.com Sponsor (A1):


Join eNewsletter


Celiac.com Sponsor (A1-m):



Join eNewsletter

Archived

This topic is now archived and is closed to further replies.

sillyken

Meds And Weight Gain

Recommended Posts

Hello,

I have been dianosed with Eplepsy. I am going to be taking a brand of medicine that people say causes wieght gain. I have already gained 40 pounds because less activity. Now I have a new med that may put on more poundage. I also I have stiff joints either from the medicine or from the seizures themselves. Has anyone expereinced same and could give me adice?

Kenster1

Share this post


Link to post
Share on other sites

Celiac.com Sponsor (A8):

Celiac.com Sponsor (A8):


Hello,

I have been dianosed with Eplepsy. I am going to be taking a brand of medicine that people say causes wieght gain. I have already gained 40 pounds because less activity. Now I have a new med that may put on more poundage. I also I have stiff joints either from the medicine or from the seizures themselves. Has anyone expereinced same and could give me adice?

Kenster1

Share this post


Link to post
Share on other sites